Anxiety Support

Feel like I'm in a constant bad mood on these antidepressants? Wrong ones?

I'm on clomipramine 20mg and feel like iv been in a constant bad mood since starting them 5 months ago, does this mean they are the wrong ones for me? I'm very moody and bad tempered all the time, and feel like I can't even take a joke anymore. I also don't enjoy the things I used to do like shopping, reading, days out, it just seems like iv lost my zest for life even though I don't feel depressed.

6 Replies
oldestnewest

Hi Donnaann1, That is an older drug that you are on. I had it once in the hospital and I hated it. It is known to give side effects of mood changes with some. Apparently you are one of those people who cannot tolerate it's effects. After being on it for 5 months, it's certainly not going to get better. I would set up an appointment with the prescribing doctor and let him know what's been happening. Trading depression for losing your zest in life is not acceptable. xx

Reply

I see a psychiatrist on Monday for medication advice I don't particularly want to be drugged up with lots of stuff, I suffer from obsessive thoughts, anxiety and low mood, iv tried most ssris the only ones that I ever stuck to were sertraline and escitalopram until they pooped out on me! The clomipramine has certainly gave me mood changes that iv never had before I'm worried now that there is nothing left for me to try anymore?

Reply

The moods I have are kind of like I feel excitable and happy for about a week and then suddenly just drop right down feeling low, irritable, bad tempered and can't be bothered with anything or anyone, I'm worried I'm bipolar or something!

1 like
Reply

I'm not a psychiatrist, but that is what it sounds like (bi-polar) You'll be seeing your doctor on Monday and he will be better able to re-evaluate your condition. Mental Health is a science and the pros and cons need to be weighed for each individual patient since we are all different. They will find what works for you. xx

Reply

It’s not Bi polar as you have very high , highs then go so low it’s terrible . When your high you will spend money 💰 big time on things you don’t need , you just won’t stop talking , your very spontaneous with everything .

It sounds like depression to me .

Reply

I'm going to ask when I go on Monday, The only way I can describe it is I can't sit still, need to get everything done, feel speeded up, laughing and joking, feeling happy everything's rosy, this lasts for about a week and feels uncomfortable and then my mood just drops to feeling low and I sleep a lot.

Reply

You may also like...